# SDR DALA2016021201014

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 63,074 hours, 45,730 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Horn
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND LANDING WITH ENGINE ANTI-ICE ON, NO WING ANTI-ICE SMOKE ALARMS IN BOTH AFT LAVS CAME ON, THEN SILENCED AFTER SEVERAL MINUTES.  AT FL 360 WITH ONLY ENGINE ANTI-ICE ON, GOT RT AIR CONDITIONING SUPPLY TEMP HIGH ANNUNCIATION WITH SOME CABIN SMOKE AND FUMES AND ALARMS IN LAVS AGAIN.  TURNED OFF ENGINE ANTI-ICE AND LIGHT WENT OUT AND SMOKE DISSAPATED, AND ALARMS STOPPED. REMOVED DUCT ASSY FOR LT AND RT COALESCER BAGS AND CEILING PANEL SRO 9250138-11 IN TAIL COMPARTMENT, FASTENER IN LT BIN.  REPLACED SMOKE DETECTOR IN RT AFT LAV DUE TO BEEPING.  DUCT AMM 21-20-02.  R & R LT, RT COALESCER BAGS.  AMM 21-20-02. USED BOROSCOPE TO VIEW INSIDE OF SADDLE DUCTS AND NOSE BULLET IAW MC DIRECTION.  NO EVIDENCE OF LEAKING FOUND. CHECKED LT AND RT CROSSFEED VALVES,  ACM AND DUCTING.  PERFORMED PACK BURNOUT. REF AMM 36-00-00. NO FAULTS.  LT, RT AUG VALVES OPS CHECK GOOD.  CHECKED ICE PROTECTION PRESSURE REGULATING VALVE/ LT AND RT CROSSFEED VALVES/APU CHECK VALVE AND APU LOAD CONTROL VALVE FOR OIL CONTAMINATION. NONE FOUND.  REF AMM 21-20-02.  ACFT OK FOR SERVICE.
